# SDR CA070719009

- Difficulty date: June 28, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,148 hours, 42,758 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 745583A
- Condition: Seized
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED (FLAP DRIVE) CAUTION LIGHT ILLUMINATED FROM 2-3 SECONDS WHEN FLAPS SELECTED. MAINTENANCE INSPECTION FOUND FLAP SECONDARY DRIVE, IN WING CENTER SECTION, CORE HAD UNWOUND AND SEIZED CAUSING THE CASING TO ROTATE AND DAMAGED SUPPORT BRACKET AND TORQUE SENSOR.  FLAP CORE APPEARED TO LACK LUBRICATION AND RUST WAS EVIDENT. FLAP SECONDARY FLEX SHAFT REPLACED. ALL OTHER FLAP SECONDARY DRIVES LUBRICATED.  BRACKET AND TORQUE SENSOR DAMAGE REPAIRED. AIRCRAFT RETURNED TO SERVICE. FLAP SECONDARY DRIVE IS CLASSIFIED AS AN EXPENDABLE PART AND TIME ON PART NOT TRACKED. (TC NR 20070719009)
